Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The homotopy type of homeomorphisms of 3-manifolds


Authors: Eugénia César de Sĭ and Colin Rourke
Journal: Bull. Amer. Math. Soc. 1 (1979), 251-254
MSC (1970): Primary 57A10, 57E05; Secondary 57E20, 57D15, 57D50, 58D05
MathSciNet review: 513752
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. I. Fuchs and D. J. Rabinovitch, On the automorphism group of free products. I, II, Math. Sb. 50 (1940), 265-276; 9 (1941), 183-220.
  • 2. Allen Hatcher, Homeomorphisms of sufficiently large 𝑃²-irreducible 3-manifolds, Topology 15 (1976), no. 4, 343–347. MR 0420620 (54 #8633)
  • 3. Harrie Hendriks, Applications de la théorie d’obstruction en dimension 3, C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A1101–A1104 (French). MR 0319199 (47 #7744)
  • 4. François Laudenbach, Topologie de la dimension trois: homotopie et isotopie, Société Mathématique de France, Paris, 1974 (French). With an English summary and table of contents; Astérisque, No. 12. MR 0356056 (50 #8527)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A10, 57E05, 57E20, 57D15, 57D50, 58D05

Retrieve articles in all journals with MSC (1970): 57A10, 57E05, 57E20, 57D15, 57D50, 58D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14574-9
PII: S 0273-0979(1979)14574-9